International Journal of Science and Mathematics Education

ISSN: 1571-0068 (Print) 1573-1774 (Online)

Description

Founded by the National Science Council, Taiwan, the International Journal of Science and Mathematics Education publishes original, peer reviewed articles on a variety of topics and research methods in both science and mathematics education. Articles address common issues in mathematics and science education, including cross-curricular dimensions.This journal emphasizes studies that explore science and mathematics education from different cultural perspectives. Manuscripts written by authors whose native language is not English are encouraged; the journal’s editors provide support for these authors.The International Journal of Science and Mathematics Education received its first impact factor in 2012 in the Social Sciences Citation Index (Thomson Reuters).

12 Volumes 58 Issues 645 Articles available from 2003 - 2014

Browse Volumes & Issues